MathSciNet Relay Station
MathSciNet bibliographic data
MR1414559 (97f:60127) 60H99 (60H10 60J60)
Elworthy, K. David; Le Jan, Yves; Li, Xue-Mei Integration by parts formulae for degenerate diffusion measures on path spaces and diffeomorphism groups. C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 8, 921–926.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement